Share Facebook


04-27-2006, 08:24 PM   #1
Jeff D.
Senior Member
 
Join Date: Apr 2006
What not to do!

Never have your docs switch from morphine and Vicadin one after the other. Without any time between them then you will have some problems. I had hallucinations, Dizziness, I was completely high, had no clue what I was saying and I could barely walk for days because I would fall and laugh fall and laugh so never switch these two without about a day between the two.

Jeff

O this was in the hospital
04-27-2006, 09:06 PM   #2
mikeyarmo
Co-Founder
 
mikeyarmo's Avatar
 
Join Date: Feb 2006
Location: Toronto, Ontario
Thanks for sharing this Jeff! I did not have this option anyways, but it is definately something good to keep in mind.
04-27-2006, 11:08 PM   #3
Donna
 
Orrrr....maybe for those REALLY Bad times, we could ask to have those two drugs back-to-back. That way, it would make crapping our pants even funnier!

On a serious note tho, sorry you had to go thru that! That is awful. You would think that they would watch that for that kind of thing. When I was in the hospital, they gave me my pills of percoset, then came in like 15 minutes later and injected demeral into my IV...talk about being dopey! I couldn't stop drooling! When they came in to do my vitals, all I could do was stare at them with the drool coming out of my mouth!! I told them I thought I was over-drugged...they didn't believe me till they talked to the other nurses on duty. What a nite! I slept like a baby for the first time since I had kids!
Reply

Thread Tools


All times are GMT -5. The time now is 12:56 PM.
Copyright 2006-2017 Crohnsforum.com